Hermite-Hadamard Type Inequalities for Superquadratic Functions via Fractional Integrals
Guangzhou Li and
Feixiang Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We use basic properties of superquadratic functions to obtain some new Hermite-Hadamard type inequalities via Riemann-Liouville fractional integrals. For superquadratic functions which are also convex, we get refinements of existing results.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/851271.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/851271.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:851271
DOI: 10.1155/2014/851271
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().